MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A distributing facility reported, "the hospital reported an incident involving the patient named above, who underwent surgery on (b)(6) 2026, performed by (b)(6).A foley catheter with a temperature probe was placed in situ pre-surgery, together with all other intra-vascular lines.A patient plate was placed on the patient's lower back.It was reported that once the surgery was completed and the drapes were removed, the operating room staff discovered that the patient had sustained a second[?]degree burn injury during the procedure.The burn injury was identified on the patient's penis and scrotum.The foley catheter remained in situ, and the patient was transferred to the surgical icu, where treatment continued for both the surgical procedure and the burn injuries.The incident was formally reported, and the anaesthetist requested an investigation into the matter.The patient was discharged from surgical icu and transferred to a general ward on (b)(6) 2026." deroyal industries, inc.Has requested return of the device, however, it was stated it was not available for return.A supplier corrective action request (scar) will be issued to the supplier xeridiem.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A distributing facility reported, "the hospital reported an incident involving the patient named above, who underwent surgery on (b)(6) 2026, performed by (b)(6).A foley catheter with a temperature probe was placed in situ pre-surgery, together with all other intra-vascular lines.A patient plate was placed on the patient's lower back.It was reported that once the surgery was completed and the drapes were removed, the operating room staff discovered that the patient had sustained a second[?]degree burn injury during the procedure.The burn injury was identified on the patient's penis and scrotum.The foley catheter remained in situ, and the patient was transferred to the surgical icu, where treatment continued for both the surgical procedure and the burn injuries.The incident was formally reported, and the anaesthetist requested an investigation into the matter.The patient was discharged from surgical icu and transferred to a general ward on (b)(6) 2026.".

Brand Name
FOLEY CATHETER, 400 SERIES 14 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24971932
Report Number2320762-2026-00008
Device Sequence Number10456091
Product Code EYC
UDI-Device Identifier00749756045773
UDI-Public00749756045773
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-080414
Device Lot Number62745374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown